Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 34, NWS Atlanta, GA

February 6, 20204 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Feb 6, 2020, 12:34 PM EST for 4 counties in Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 6, 2020, 12:34 PM EST (17:34 UTC)
Expired
Feb 6, 2020, 1:00 PM EST
In force
26 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chattahoochee County, GA, Marion County, GA, Stewart County, GA, Webster County, GA

The radar

The Ft Rucker radar (KEOX), 84 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 6, 4:27 AM ESTTornado WatchSPC9 hr
Feb 6, 12:17 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.6 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 732 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 297 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
732 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
514 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
297 m²/s²
0-3 km storm-relative helicity
391 m²/s²
Significant tornado parameter
1.7
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted.

095 
WUUS52 KFFC 061734
SVRFFC
GAC053-197-259-307-061800-
/O.NEW.KFFC.SV.W.0034.200206T1734Z-200206T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1234 PM EST Thu Feb 6 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Marion County in west central Georgia...
  Southeastern Chattahoochee County in west central Georgia...
  Stewart County in west central Georgia...
  Northwestern Webster County in west central Georgia...

* Until 100 PM EST.

* At 1233 PM EST, severe thunderstorms were located along a line
  extending from near Jamestown/south Fort Benning to Lugo, moving
  east at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lumpkin, Buena Vista, Richland, Seminole, Charles, Westville,
  Brooklyn, Renfroe, Manta, Zellobee, Omaha, Sanford, Louvale and
  Providence Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM EST for west central
Georgia.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3195 8496 3198 8496 3198 8501 3197 8504
      3199 8504 3199 8507 3202 8505 3206 8506
      3209 8504 3212 8506 3219 8499 3220 8496
      3221 8496 3222 8495 3222 8492 3225 8492
      3235 8441 3197 8470 3195 8495
TIME...MOT...LOC 1733Z 261DEG 48KT 3225 8487 3195 8522 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 11:09 AM EST, 1 hour 25 minutes earlier.

Area forecast discussion, Feb 6, 11:09 AM EST, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1109 AM EST Thu Feb 6 2020

.UPDATE...

Tornado Watches will continue for the Atlanta Metro and portions
of the Southwest forecast area until 1 PM, and for portions of
the East Central forecast area until 5 PM. A Flash Flood Watch
will also continue through 7 AM for the entire forecast area with
several Flash Flood and River Flood Warnings continuing for North
Georgia for the next several hours with multiple reports of swift
water rescues throughout the morning. Flooded roadways are proving
to be very dangerous and there are widespread road closures across
North Georgia. We'd like to remind all that when encountering
flooded roadways to play it safe and Turn Around, Don't Drown!

&&

.PREV DISCUSSION... /Issued 416 AM EST Thu Feb 6 2020/

SHORT TERM /Today through Friday/...

Current radar loop shows showers and thunderstorms moving NE across
the region this morning. Main upper trough moving east through the
plains states this morning keeping the southeastern US in deep moist
southwesterly flow. This flow is bringing ample Gulf moisture and
rounds of heavy rainfall with increased thunderstorm chances mainly
Today. The main surface frontal boundary will push into NW GA over
the next few hours and continue to move southeast through tonight.
Strong to severe convection potential continues Today given ample
shear and some higher instability expected especially across central
portions of the state. Main threat continues to be damaging winds,
though with some decent HREF probabilities of sig tor params greater
than 3, there is the potential for some brief tornado spin ups this
afternoon. QPF showing highest values expected mainly across west
and central GA today with 2 to 3 more inches expected on top of the 1
to 2 inches that has already fallen. Have continued the Flash Flood
watch which includes all of north and central GA.

Other item to watch is the strong Cold air advection pushing in
behind this system tonight/Fri morning along with a slug of enhanced
moisture across N GA. Temps will dip down into the lower 30s and
with fairly steep cooling/lapse rates and decent saturation below
700 mb have continued with a rain snow mix mainly across N GA. Some
light accumulations cannot be ruled out especially in the higher
elevations. Temps Friday will rise into the 40s and 50s.

01

LONG TERM /Friday Night through Thursday/...

The first portion of the long term will be the rare dry period but
as has been the case, this will not last for long. A secondary
shortwave will drop through the midwest and eventually the
Mississippi Valley Sat morning with surface reflection passing
well north of the area. GFS continues to be most aggressive with
this feature and the associated moisture although the ECMWF has
trended slightly wetter as well. Still going to use a blend which
yields likely pops over the far NE zones through Sat afternoon.
Timing will be critical as we could see enough cold air lock in to
allow for a rain and snow mix over mountains primarily. ECMWF
indicates greater snow potential over a larger area than the GFS
but will lean toward the lower amounts which agrees with WPC. This
would yield a dusting to maybe two tenths of an inch over the
northeast mountains.

Another brief dry period for Sunday before next system moves in
quickly Monday into Tuesday and if you believe the ECMWF which
stalls the frontal boundary further north. Regardless, another
period of decent rainfall of over and inch. Not as impressive as
the current system but with ongoing flooding likely, this will
only exacerbate the problem. Although instability will be quite
minimal, did add a period of thunder for Tuesday afternoon as the
activity transitions into Central GA.

Depending on which long term solution verifies, we could see a
break on Wednesday but just as likely that front hangs around and
provides the focus for additional activity. Frontal boundary will
move through on Thu with good agreement this far out. An
additional inch of rain is likely with this system and possibly
quite a bit more in the far extended as models show front stalling
and additional waves impacting the area.

Deese

AVIATION...
12Z Update...
No major changes made from the 06z TAFs. Showers Rain will
continue to increase across the area today with ceilings ranging
between IFR and MVFR through the period. Rain will begin to
diminish after 00z Friday. Winds will stay out of the SW to W in
the 8-12kt range and will begin to see gust around 20-22kt later
this afternoon. As the main frontal boundary swings through the
area will see thunderstorms across the state. Should see TSRA
between 14z and 17z for the ATL area TAF sites.

//ATL Confidence...12Z Update...
Confidence medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  40  46  32 / 100  90  10   5
Atlanta         68  38  44  33 / 100  80  20   5
Blairsville     64  33  38  28 / 100  80  40   5
Cartersville    67  35  44  31 / 100  80  30   5
Columbus        70  40  49  36 / 100  80  10   5
Gainesville     67  38  43  32 / 100  90  20   5
Macon           71  42  50  34 / 100  90   5   5
Rome            67  36  44  31 / 100  70  20   5
Peachtree City  69  38  47  33 / 100  80  20   5
Vidalia         75  47  53  36 /  90 100   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Friday morning for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Montgomery...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...Wheeler...
White...Whitfield...Wilcox...Wilkes...Wilkinson.

Tornado Watch until 1 PM EST this afternoon for the following
zones: Bibb...Butts...Chattahoochee...Clayton...Coweta...
Crawford...Crisp...DeKalb...Dooly...Fayette...Gwinnett...
Harris...Heard...Henry...Houston...Lamar...Macon...Marion...
Meriwether...Monroe...Muscogee...North Fulton...Peach...Pike...
Schley...South Fulton...Spalding...Stewart...Sumter...Talbot...
Taylor...Troup...Upson...Webster.

Tornado Watch until 5 PM EST this afternoon for the following
zones: Baldwin...Banks...Barrow...Clarke...Greene...Hancock...
Jackson...Jasper...Jones...Madison...Morgan...Newton...Oconee...
Oglethorpe...Putnam...Rockdale...Taliaferro...Walton...Warren...
Wilkes.

&&

SHORT TERM...Thiem
AVIATION...Thiem
Hazardous weather outlook, Feb 6, 10:52 AM EST, 1 hour 42 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1052 AM EST Thu Feb 6 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1052 AM EST Thu Feb 6 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

...Tornado Watches In Effect For Southwest Portions of the
Forecast Area and the Atlanta Metro Until 1PM And East Central
Portions of the Forecast Area Until 5PM...

A line of showers and thunderstorms capable of producing severe
weather today including damaging winds and isolated tornadoes
will continue to sweep through portions of central and eastern
Georgia.

In addition to the severe storm potential, torrential
rainfall will allow an additional 2 to 4 inches of rain to fall
over areas already saturated from previous rains. With heavy rains
expected to continue, the Flash Flood Watch remains for north and
central Georgia until 7 AM Friday morning. Heavy rain will
quickly elevate the flood potential across the area, especially in
the higher terrain of north Georgia, urban areas, low-lying
areas, and small creeks and streams.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The Flash Flood Watch will continue through Friday morning across
north and central Georgia. Flooding will continue well after the
rain ends in urban areas, low-lying areas, and small creeks and
streams.

Light rain and snow mix will be possible across far north Georgia
on Friday morning and Saturday morning, mainly in the higher
terrain. Little to no accumulations are anticipated at this time
for Friday but this could change with subsequent forecasts. A
dusting to less than a half an inch could be realized for the
Saturday system across the Northeast mountains.

.SPOTTER INFORMATION STATEMENT...

Spotters should monitor the latest information today for possible
activation across portions of north and central Georgia.

In the hours before

Local storm report, Feb 6, 11:39 AM EST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1139 AM EST THU FEB 06 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     FLASH FLOOD      3 E BIRMINGHAM          34.17N  84.28W
02/06/2020                   FULTON             GA   EMERGENCY MNGR

            PORTIONS OF WESTBROOK ROAD HAVE BEEN CLOSED DUE TO
            FLOODING.

&&

EVENT NUMBER FFC2000126

NLIST
Local storm report, Feb 6, 11:42 AM EST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1142 AM EST THU FEB 06 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLASH FLOOD      3 SSE ACWORTH           34.03N  84.67W
02/06/2020                   COBB               GA   SOCIAL MEDIA

            WATER IS FLOWING OVER LORING RD NEAR BUTLER CREEK.

&&

EVENT NUMBER FFC2000127

NLIST
Special weather statement, Feb 6, 12:08 PM EST, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1208 PM EST Thu Feb 6 2020

GAZ037-048>050-058>060-061745-
Butts GA-Morgan GA-Putnam GA-Jasper GA-Greene GA-Oconee GA-Newton GA-
1208 PM EST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BUTTS...MORGAN...
NORTHWESTERN PUTNAM...JASPER...NORTHERN GREENE...SOUTHEASTERN OCONEE
AND SOUTHEASTERN NEWTON COUNTIES UNTIL 1245 PM EST...

At 1208 PM EST...a strong thunderstorm was near Turtle Cove, or near
Monticello...moving northeast at 60 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Madison, Greensboro, Monticello, Rutledge, Newborn, Flovilla,
Mansfield, Woodville, Shady Dale, Buckhead, Turtle Cove, Wrayswood,
Godfrey, Hard Labor Creek State Park, Greshamville, Central Georgia
Experiment Stn, Calvin, Farrar, Eudora and Carey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3367 8305 3320 8377 3327 8392 3369 8361
      3374 8325
TIME...MOT...LOC 1708Z 226DEG 70KT 3333 8378

WIND...50MPH
Local storm report, Feb 6, 12:11 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1211 PM EST THU FEB 06 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 AM     FLASH FLOOD      2 WSW LUMPKIN           34.35N  84.07W
02/06/2020                   DAWSON             GA   EMERGENCY MNGR

            MULTIPLE STRUCTURES ALONG PINEBRIDGE DRIVE IMPACTED BY
            FLOODING.

&&

EVENT NUMBER FFC2000128

NLIST
Local storm report, Feb 6, 12:13 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1213 PM EST THU FEB 06 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 AM     FLASH FLOOD      1 W DOUGHERTY           34.38N  84.08W
02/06/2020                   DAWSON             GA   EMERGENCY MNGR

            FLOODING IMPACTING STRUCTURES ALONG THOMPSON RD

&&

EVENT NUMBER FFC2000129

NLIST
Local storm report, Feb 6, 12:16 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1216 PM EST THU FEB 06 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 AM     FLOOD            DAWSONVILLE             34.42N  84.12W
02/06/2020                   DAWSON             GA   EMERGENCY MNGR

            SEVERAL ROADS FLOODED DUE TO SLOW DRAINAGE.
            ROADS/INTERSECTIONS INCLUDE: HIGHWAY 9S/SPORTING HILL
            DRIVE, HWY 36W/GOLD CREEK DRIVE, JACK HEARD RD,
            AMICAOLOA CHURCH RD, FLAT CREEK DR, HUGH STOWERS RD AT
            ETOWAH RIVER, HARRY SOSEBEE RD, KILOUGH CHURCH RD AND
            ODUM CHUMBLEY RD.

&&

EVENT NUMBER FFC2000130

NLIST

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 9:40 PM ESTSpecial Weather StatementFFCHarris, Meriwether50 min
Feb 5, 9:54 PM ESTSpecial Weather StatementFFCCatoosa, Dade, Walker51 min
Feb 6, 2:34 AM ESTSpecial Weather StatementFFCChattooga, Walker41 min
Feb 6, 3:09 AM ESTSpecial Weather StatementFFCGilmer, Gordon, Murray, Whitfield51 min
Feb 6, 4:43 AM ESTSpecial Weather StatementFFCChattooga, Floyd32 min
Feb 6, 4:49 AM ESTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Murray, Walker, Whitfield41 min
Feb 6, 5:05 AM ESTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Murray, Walker, Whitfield55 min
Feb 6, 5:07 AM ESTSpecial Weather StatementFFCBartow, Floyd, Polk23 min
Feb 6, 5:26 AM ESTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Pickens49 min
Feb 6, 5:55 AM ESTSpecial Weather StatementFFCDawson, Pickens35 min
Feb 6, 6:02 AM ESTSpecial Weather StatementFFCFannin, Lumpkin, Towns, Union, White58 min
Feb 6, 6:04 AM ESTRiver Flood WarningFFCForsyth, Fulton53 hr
Feb 6, 6:05 AM ESTSpecial Weather StatementFFCBartow, Haralson, Paulding, Polk40 min
Feb 6, 6:11 AM ESTRiver Flood WarningFFCWhitfield4 days
Feb 6, 6:27 AM ESTSpecial Weather StatementFFCPaulding33 min
Feb 6, 6:38 AM ESTSpecial Weather StatementFFCBartow, Cherokee, Dawson, Forsyth, Pickens82 min
Feb 6, 6:40 AM ESTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton80 min
Feb 6, 6:47 AM ESTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding28 min
Feb 6, 7:09 AM ESTSpecial Weather StatementFFCDouglas36 min
Feb 6, 7:16 AM ESTRiver Flood WarningFFCMurray, Whitfield51 hr
Feb 6, 7:20 AM ESTSpecial Weather StatementFFCDawson, Forsyth, Lumpkin40 min
Feb 6, 7:28 AM ESTAreal Flood WarningFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more6 hr
Feb 6, 7:39 AM ESTFlash Flood Warning Considerable damage threatFFCCatoosa, Chattooga, Dade, Floyd, Gilmer, Gordon and 3 more6 hr
Feb 6, 7:42 AM ESTSevere Thunderstorm WarningFFCDeKalb, Forsyth, Fulton, Gwinnett33 min
Feb 6, 7:50 AM ESTFlash Flood WarningFFCFannin, Gilmer, Lumpkin, Towns, Union6 hr
Feb 6, 7:50 AM ESTFlash Flood WarningFFCTowns, Union6 hr
Feb 6, 7:51 AM ESTRiver Flood WarningFFCGwinnett10 hr
Feb 6, 7:51 AM ESTRiver Flood WarningFFCGwinnett12 hr
Feb 6, 7:53 AM ESTSpecial Weather StatementFFCHaralson, Paulding37 min
Feb 6, 7:54 AM ESTSpecial Weather StatementFFCBanks, Barrow, DeKalb, Gwinnett, Hall, Jackson96 min
Feb 6, 8:02 AM ESTFlash Flood WarningFFCBartow, Carroll, Cherokee, Cobb, DeKalb, Douglas and 9 more6 hr
Feb 6, 8:12 AM ESTFlash Flood WarningFFCBanks, Barrow, Dawson, Forsyth, Hall, Jackson and 2 more6 hr
Feb 6, 8:16 AM ESTTornado WarningFFCBarrow, Gwinnett, Hall, Jackson29 min
Feb 6, 8:35 AM ESTSpecial Weather StatementFFCCherokee, Cobb, Dawson, Forsyth25 min
Feb 6, 8:42 AM ESTRiver Flood WarningFFCGwinnett10 hr
Feb 6, 8:49 AM ESTSpecial Weather StatementFFCCarroll26 min
Feb 6, 8:51 AM ESTSpecial Weather StatementFFCDawson, Forsyth, Lumpkin24 min
Feb 6, 9:12 AM ESTRiver Flood WarningFFCWhitfield5 hr
Feb 6, 9:23 AM ESTRiver Flood WarningFFCCatoosa55 hr
Feb 6, 9:23 AM ESTRiver Flood WarningFFCGordon, Murray, Whitfield10 days
Feb 6, 9:23 AM ESTRiver Flood WarningFFCChattooga32 hr
Feb 6, 9:23 AM ESTRiver Flood WarningFFCFloyd, Gordon11 days
Feb 6, 9:23 AM ESTSpecial Weather StatementFFCCobb, Douglas, Forsyth, Fulton, Heard37 min
Feb 6, 9:29 AM ESTRiver Flood WarningFFCForsyth23 hr
Feb 6, 9:37 AM ESTRiver Flood WarningFFCDawson, Forsyth23 hr
Feb 6, 9:37 AM ESTSpecial Weather StatementFFCClarke, Madison, Oconee38 min
Feb 6, 9:44 AM ESTTornado WarningFFCClarke, Madison, Oconee, Oglethorpe31 min
Feb 6, 9:55 AM ESTRiver Flood WarningFFCCatoosa25 hr
Feb 6, 9:55 AM ESTRiver Flood WarningFFCGilmer4 hr
Feb 6, 9:55 AM ESTRiver Flood WarningFFCGilmer8 hr
Feb 6, 9:58 AM ESTTornado WarningFFCBarrow, Jackson, Walton32 min
Feb 6, 10:17 AM ESTSpecial Weather StatementFFCClayton, DeKalb, Fayette, Rockdale28 min
Feb 6, 10:36 AM ESTSpecial Weather StatementFFCMadison9 min
Feb 6, 10:37 AM ESTRiver Flood WarningFFCCobb21 days
Feb 6, 10:41 AM ESTRiver Flood WarningFFCPolk21 days
Feb 6, 10:49 AM ESTRiver Flood WarningFFCGwinnett, Walton16 hr
Feb 6, 10:53 AM ESTRiver Flood WarningFFCCobb21 days
Feb 6, 11:11 AM ESTRiver Flood WarningFFCWalker21 days
Feb 6, 11:20 AM ESTRiver Flood WarningFFCDawson19 hr
Feb 6, 11:23 AM ESTSpecial Weather StatementFFCHenry, Meriwether, Pike, Spalding, Troup52 min
Feb 6, 11:56 AM ESTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Troup34 min
Feb 6, 11:57 AM ESTRiver Flood WarningFFCGwinnett24 hr
Feb 6, 12:03 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Muscogee27 min
Feb 6, 12:05 PM ESTRiver Flood WarningFFCCherokee, Cobb9 hr
Feb 6, 12:08 PM ESTSpecial Weather StatementFFCJasper, Morgan37 min
Feb 6, 12:13 PM ESTRiver Flood WarningFFCBanks21 days
Feb 6, 12:25 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Meriwether, Muscogee, Pike and 3 more35 min
Feb 6, 12:26 PM ESTRiver Flood WarningFFCGwinnett3 hr
Feb 6, 12:35 PM ESTTornado WarningFFCPutnam25 min
Feb 6, 12:36 PM ESTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam24 min
Feb 6, 12:45 PM ESTTornado WarningFFCGreene, Morgan, Oglethorpe, Taliaferro, Wilkes30 min
Feb 6, 12:49 PM ESTRiver Flood WarningFFCGwinnett10 hr
Feb 6, 12:49 PM ESTSpecial Weather StatementFFCDooly, Houston, Macon, Sumter26 min
Feb 6, 12:49 PM ESTSevere Thunderstorm WarningFFCButts, Jasper, Lamar, Monroe, Pike, Spalding26 min
Feb 6, 12:53 PM ESTSpecial Weather StatementFFCMonroe37 min
Feb 6, 12:55 PM ESTTornado WarningFFCGreene, Putnam35 min
Feb 6, 12:56 PM ESTRiver Flood WarningFFCCobb, Fulton21 days
Feb 6, 1:00 PM ESTSevere Thunderstorm WarningFFCMarion, Talbot, Taylor30 min
Feb 6, 1:10 PM ESTSevere Thunderstorm WarningFFCWashington, Wilkinson23 min
Feb 6, 1:11 PM ESTRiver Flood WarningFFCCobb, Fulton20 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.